MathSciNet Relay Station
MathSciNet bibliographic data
MR776473 18F25 (19D35 20H15 55N30)
Quinn, Frank Algebraic $K$-theory of poly-(finite or cyclic) groups. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 2, 221–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement